MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,GAUZE,BULKEE II,4.5"X4.1YD,STRL

Medline Industries, LP MEDLINE; BANDAGE,GAUZE,BULKEE II,4.5"X4.1YD,STRL
Catalog Number NON25865
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had a pack of the bulkee ii sterile gauze (item non25865) that staff found contaminated (see attached images)".
 
Additional Manufacturer Narrative
The customer reported finding foreign material on their unopened sterile gauze bandage roll; there was no reported death, serious injury, or medical intervention associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,GAUZE,BULKEE II,4.5"X4.1YD,STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50819100
Report Number1417592-2026-44716
Device Sequence Number10157782
Product Code NAB
UDI-Device Identifier10080196692989
UDI-Public10080196692989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25865
Device Lot Number84324110070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown